Alert archive / Arizona / Flash Flood Warnings in 2020

Flash Flood Warning 32, NWS Phoenix, AZ

August 20, 2020Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 20, 2020, 10:00 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2020, 10:00 PM MST (05:00 UTC)
Expired
Aug 21, 2020, 1:54 AM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 59 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 12:18 AM MSTFLASH FLOOD3 E Mobile, AZADOT REPORTS THAT SR 238 IS CLOSED NEAR 67TH AVENUE DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 138 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2020-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2020-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
879 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
3040 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

285 
WGUS55 KPSR 210500
FFWPSR
AZC013-021-210900-
/O.NEW.KPSR.FF.W.0032.200821T0500Z-200821T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1000 PM MST Thu Aug 20 2020

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...
  Pinal County in southeastern Arizona...

* Until 200 AM MST.

* At 1000 PM MST, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.5 and 1 inch of rain has fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Estrella Sailport and Mobile.

Additional rainfall amounts up to 0.5 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3301 11231 3307 11234 3312 11214 3306 11211

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

INS
2 follow-up statements
662 
WGUS75 KPSR 210537
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1037 PM MST Thu Aug 20 2020

AZC013-021-210900-
/O.CON.KPSR.FF.W.0032.000000T0000Z-200821T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
1037 PM MST Thu Aug 20 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM MST FRIDAY FOR 
MARICOPA AND PINAL COUNTIES...

At 1037 PM MST, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
0.5 and 1 inch of rain has fallen. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Estrella Sailport and Mobile.

This includes the following highways...
	AZ Route 238 between mile markers 28 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3301 11231 3307 11234 3312 11214 3306 11211

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

INS
580 
WGUS75 KPSR 210854
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
154 AM MST Fri Aug 21 2020

AZC013-021-210904-
/O.CAN.KPSR.FF.W.0032.000000T0000Z-200821T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
154 AM MST Fri Aug 21 2020

...FLASH FLOOD WARNING IS CANCELLED FOR MARICOPA AND PINAL 
COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3301 11231 3307 11234 3312 11214 3306 11211

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 5:10 PM MST, 4 hours 50 minutes earlier.

Area forecast discussion, Aug 20, 5:10 PM MST, 4 hours 50 minutes before
Area Forecast Discussion...Updated
National Weather Service Phoenix AZ
510 PM MST Thu Aug 20 2020

.UPDATE...Updated aviation Discussion.

&&

.SYNOPSIS...
High pressure will remain dominant over the Four Corners region
through the next several days. But, an increase in humidity,
which will linger through the weekend, will reduce high
temperatures for a few days and support an uptick in storm
activity. Next week, temperatures are expected to increase. Storm
chances will continue for high terrain areas with a lingering
slight chance for some of the lower deserts of central Arizona.

&&

.DISCUSSION...
Thunderstorms are in progress over the typical higher terrain
areas of AZ early this afternoon though more isolated over
southeast AZ (so far). But, there area also storms over northern
Baja, and some of the southern California mountains stretching
from near Mt. San Gorgonio down to the Mexico border. The main
difference from 24 hours ago is the activity over the San Diego
and northern Baja mountains. This is due to additional moisture
moving in from the Gulf of California likely thanks to the
influence of Tropical Storm Genevieve currently centered west-
northwest of Cabo San Lucas with the eye just offshore of the far
southwestern coast of Baja. The Gulf moisture is also evident over
southern AZ with surface dew points running roughly 5-10 degrees
higher than 24 hours ago. Oftentimes, this leads to some boundary
layer cooling which can offset what would otherwise be an increase
in instability. However, the higher terrain often better able to
take advantage of the moisture. As for storm activity the rest of
the afternoon and tonight, the deterministic CAMs and HREF have
been handling current trends relatively well. They are generally
in good agreement on storms struggling to survive as they move
west and southwest off the higher terrain. But, isolated
redevelopment is still depicted. Mainly however, will be areas of
outflow from distant storms. For the Phoenix area, it appears
there may be a couple of main outflows: one from the north and
another from the east/southeast. Such specifics remain highly
uncertain but gusty outflow winds affecting at least some portion
of south-central Arizona are expected. With the wind comes the
potential for blowing dust and this is most likely over Pinal
County. Elsewhere in our forecast area, there is a slight chance
of storms over Joshua Tree N.P.

For Friday, HREF depicts a bit less convective activity over the
higher terrain and in turn less impact for the lower deserts. High
temperatures trend down as well due to the effects of more
humidity, cloud cover, and outflows cooling the lower levels. The
relatively cooler conditions (but still at least normal)
continue over the weekend as the moisture increase is sustained
due to the effects of Tropical Storm Genevieve. Of note,
Genevieve will not have any direct impact on our forecast area as
it tracks further away from land and weakens.

Moisture/PWAT slowly trends down next week and high pressure
strengthens. Thus, temperatures trend upward again with highs
climbing above 110 on the lower deserts beginning Monday. But,
higher terrain areas such as the Mogollon Rim are expected to
continue to have at least some storm activity and steering flow
will have an easterly component for a while. Thus there is
potential for storms to propagate to the lower elevations.

&&

.AVIATION...Updated at 0010Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Once again, we have the potential for strong gusty outflow winds to
move into the terminals from the east this evening, as strong but
isolated storms attempt to move off the high terrain and into the
lower desert. Moisture/instability have increased a bit, but wind
shear is still weak so storms will take some time to work their way
into the low elevations. For now, we think there will be a couple of
outflows during the evening, one from the northeast after 02z, and a
second outflow from the east to southeast after 04z. There remains
quite a bit of uncertainty/disagreement between various hi res
models on timing/direction/speed of outflows, and some models have
little if any outflow expected in the deserts at all. So, confidence
is a bit on the low side with the details although it is high on the
general idea of getting some gusty winds sometime before the evening
is over. For now we will just keep VCSH in the TAFs for a few hours
this evening and we will update should thunderstorms develop and
impact the terminals. Look for mainly SCT decks around 9k feet and
BKN to OVC mid and high decks aoa 14k feet this evening with clouds
dissipating after midnight and becoming FEW to SCT by Friday
afternoon. After midnight winds will likely trend towards the east
but will return again to the west by mid to late Friday morning with
a few gusts into the teens again Friday afternoon.

Southeast California/Southwest Arizona including KIPL and KBLH:

Chances for convection look pretty slim over the western deserts
over the next 24 hours; we should mainly see some mid/high cloud
decks spreading into the area from the southwest this evening with
BKN decks aoa 15k feet. Clouds should become mostly FEW to SCT by
Friday morning. Winds will favor the south during the period at KBLH
with sustained speeds up to 15kt or so at times and maybe a few
gusts to around 20kt during afternoon/evening hours. Winds to favor
the southeast at KIPL.

&&

.FIRE WEATHER...
Sunday through Thursday:
No major changes to the outlook...High pressure will persist
across the Desert Southwest this weekend and into next week and
will keep temperatures well above normal. The highest moisture
levels will be on Saturday with the remnants of Hurricane
Genevieve near N Baja and S CA. Afternoon min RHs will be near
20-30% with overnight recovery around 45-60%. Moisture then
decreases by early next week with min RH dipping back into the
teens around Monday with overnight recoveries in the 35-40% range.
The increased moisture this weekend may become a bit more
favorable for thunderstorm activity, even across the lower
deserts, although primary storm chances will stay across high
terrain areas to the east of Phoenix each day. Any storms that
develop have the potential to produce strong gusty, erratic,
winds, lightning and localized flash flooding.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Excessive Heat Warning until 8 PM MST this evening for
     AZZ530>556-559>562.

     Heat Advisory until 8 PM MST this evening for AZZ557-558-563.

CA...Excessive Heat Warning until 8 PM PDT this evening for
     CAZ560>570.

&&

DISCUSSION...AJ
AVIATION...CB
FIRE WEATHER...Sawtelle/Benedict

In the hours before

Special weather statement, Aug 20, 7:59 PM MST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Phoenix AZ
759 PM MST Thu Aug 20 2020

AZZ537-538-540-544-550-210345-
South Mountain/Ahwatukee AZ-Buckeye/Avondale AZ-Tonopah Desert AZ-
Northwest Valley AZ-North Phoenix/Glendale AZ-
759 PM MST Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
845 PM MST...

At 759 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near White Tank Mountain Park to near Camelback
Ranch. Movement was south at 5 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Phoenix, Glendale, Avondale, Goodyear, Buckeye, El Mirage, Tolleson,
Youngtown, Laveen, Cashion, Litchfield Park, Glendale Sports Complex,
Palo Verde, Perryville, White Tank Mountain Park, Luke AFB, Liberty,
Phoenix International Raceway, Downtown Glendale and Camelback Ranch.

This includes the following highways...
AZ Interstate 10 between mile markers 103 and 142.
US Highway 60 between mile markers 153 and 159.
AZ Route 101 between mile markers 2 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3355 11214 3329 11210 3329 11219 3331 11220
      3329 11221 3331 11262 3341 11282 3362 11273
TIME...MOT...LOC 0259Z 353DEG 5KT 3354 11264 3348 11227

INS
Special weather statement, Aug 20, 8:20 PM MST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
820 PM MST Thu Aug 20 2020

AZZ540-543-544-546-548-550-551-210400-
South Mountain/Ahwatukee AZ-Scottsdale/Paradise Valley AZ-
Buckeye/Avondale AZ-Southeast Valley/Queen Creek AZ-East Valley AZ-
Central Phoenix AZ-North Phoenix/Glendale AZ-
820 PM MST Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 900 PM
MST...

At 820 PM MST, Doppler radar was tracking a strong thunderstorm over
Arizona Mills Mall, or over Tempe, moving south at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Phoenix, Mesa, Chandler, Gilbert, Tempe, Paradise Valley, Laveen,
Tempe Marketplace, Papago Park, South Phoenix, Arizona State
Fairgrounds, South Mountain Park, Downtown Scottsdale, Fiesta Mall,
Camelback Mountain, Sky Harbor Airport, Mesa Riverview Mall, Arizona
Mills Mall, Tumbleweed Park and Chandler City Hall.

This includes the following highways...
AZ Interstate 10 between mile markers 142 and 164.
AZ Interstate 17 between mile markers 195 and 203.
AZ Route 51 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 11214 3353 11191 3346 11186 3324 11178
      3326 11211
TIME...MOT...LOC 0320Z 338DEG 12KT 3337 11197

INS
Special weather statement, Aug 20, 9:06 PM MST, 54 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
906 PM MST Thu Aug 20 2020

AZZ537-538-540-210430-
Buckeye/Avondale AZ-Tonopah Desert AZ-Northwest Valley AZ-
906 PM MST Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 930 PM
MST...

At 906 PM MST, Doppler radar was tracking a strong thunderstorm near
White Tank Mountain Park, or near Waddell, moving south at 10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Glendale, Surprise, Goodyear, Buckeye, El Mirage, Sun City West,
Waddell, Litchfield Park, Surprise Stadium, White Tank Mountain Park,
Luke AFB and Beardsley.

This includes the following highways...
US Highway 60 between mile markers 137 and 144.
AZ Route 303 between mile markers 105 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3371 11257 3369 11233 3346 11234 3348 11267
TIME...MOT...LOC 0406Z 014DEG 8KT 3360 11248

INS
Special weather statement, Aug 20, 9:29 PM MST, 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
929 PM MST Thu Aug 20 2020

AZZ553-554-559-210515-
Sonoran Desert Natl Monument AZ-Northwest Pinal County AZ-
West Pinal County AZ-
929 PM MST Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
1015 PM MST...

At 928 PM MST, Doppler radar was tracking a strong thunderstorm near
Estrella Sailport, or 25 miles east of Gila Bend, moving southwest at
10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Estrella Sailport, Mobile and Ak-Chin Village.

This includes AZ Route 238 between mile markers 20 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3315 11226 3316 11212 3301 11211 3291 11223
      3291 11242 3306 11238
TIME...MOT...LOC 0428Z 029DEG 7KT 3303 11226

INS
Local storm report, Aug 20, 9:36 PM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
936 PM MST THU AUG 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     4 E AHWATUKEE FOOTHILLS 33.31N 111.99W
08/20/2020                   MARICOPA           AZ   TRAINED SPOTTER

            MULTIPLE TREES REPORTED DOWN. THE LARGEST
            WAS 6+ INCH DIAMETER.

&&

DH
Special weather statement, Aug 20, 9:41 PM MST, 19 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
941 PM MST Thu Aug 20 2020

AZZ559-210515-
Sonoran Desert Natl Monument AZ-
941 PM MST Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
1015 PM MST...

At 941 PM MST, Doppler radar was tracking a strong thunderstorm near
Kaka, or 35 miles southeast of Gila Bend, moving south at 25 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Kaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3269 11233 3268 11220 3251 11221 3250 11221
      3251 11243 3251 11244
TIME...MOT...LOC 0441Z 020DEG 20KT 3256 11228

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 5:21 PM MSTSpecial Weather StatementPSR24 min
Aug 20, 5:46 PM MSTSpecial Weather StatementPSR44 min
Aug 20, 5:50 PM MSTSpecial Weather StatementPSR25 min
Aug 20, 6:24 PM MSTSevere Thunderstorm WarningPSRGila36 min
Aug 20, 6:28 PM MSTSpecial Weather StatementPSR47 min
Aug 20, 6:41 PM MSTSpecial Weather StatementPSR34 min
Aug 20, 6:52 PM MSTSevere Thunderstorm WarningPSRMaricopa23 min
Aug 20, 6:55 PM MSTSpecial Weather StatementPSRPinal50 min
Aug 20, 7:01 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal59 min
Aug 20, 7:03 PM MSTDust Storm AdvisoryPSRMaricopa57 min
Aug 20, 7:10 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 20, 7:15 PM MSTSpecial Weather StatementPSR45 min
Aug 20, 7:25 PM MSTSpecial Weather StatementPSRMaricopa35 min
Aug 20, 7:29 PM MSTSevere Thunderstorm WarningPSRMaricopa31 min
Aug 20, 7:35 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 20, 7:43 PM MSTSpecial Weather StatementPSRPinal32 min
Aug 20, 7:46 PM MSTSevere Thunderstorm WarningPSRMaricopa29 min
Aug 20, 7:50 PM MSTSevere Thunderstorm WarningPSRPinal25 min
Aug 20, 7:53 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal52 min
Aug 20, 7:59 PM MSTSpecial Weather StatementPSRMaricopa46 min
Aug 20, 8:02 PM MSTSevere Thunderstorm WarningPSRMaricopa28 min
Aug 20, 8:11 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal34 min
Aug 20, 8:15 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 20, 8:20 PM MSTSpecial Weather StatementPSRMaricopa40 min
Aug 20, 8:27 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal70 min
Aug 20, 8:46 PM MSTSevere Thunderstorm WarningPSRMaricopa29 min
Aug 20, 9:01 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 20, 9:06 PM MSTSpecial Weather StatementPSRMaricopa24 min
Aug 20, 9:09 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal36 min
Aug 20, 9:29 PM MSTSpecial Weather StatementPSRMaricopa46 min
Aug 20, 9:41 PM MSTSpecial Weather StatementPSR34 min
Aug 20, 9:48 PM MSTSevere Thunderstorm WarningPSRMaricopa27 min
Aug 20, 9:49 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Aug 20, 10:07 PM MSTSpecial Weather StatementPSR53 min
Aug 20, 10:32 PM MSTDust Storm AdvisoryPSRMaricopa, Yuma88 min
Aug 20, 10:39 PM MSTSpecial Weather StatementPSR36 min
Aug 20, 11:07 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 20, 11:23 PM MSTSpecial Weather StatementPSR37 min
Aug 20, 11:37 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa5 hr
Aug 21, 3:20 AM MSTExcessive Heat WatchPSRGila, La Paz, Maricopa, Pinal, Yuma47 hr

Nearby

Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.